Gregory M. Constantine, Marius G. Buliga, "Determinantal generating functions of colored spanning forests", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 102046, 11 pages, 2004. https://doi.org/10.1155/S0161171204302206
Determinantal generating functions of colored spanning forests
The color type of a spanning forest of a graph with colored edges is defined and, subsequently, it is proved that the generating function of such spanning forests is obtained as the formal expansion of a certain determinant. An analogous determinantal expansion yields the generating function of all spanning forests of a given color type that contain a specific subforest. Algorithms are described for obtaining a list of all colored spanning trees and spanning forests of any graph with colored edges based on symbolic calculation.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.